# SDR SWAA2021031147538

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 27,982 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 344 & STA 360 RBL 36 HAS A CRACK AT THE FASTENER HOLE. (MARKED AND VERIFIED BY HFEC) / REMOVED & REPLACED FLOOR SUPPORT IAW SRM 51-40-02
